| Model Number |
DISSECTOR, CURVED, HL 4.2MM X 19CM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a hip arthroscopy debris was produced with the device.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-6420cds dissector, curved, hl, 4.2 mm x 19 cm serial/batch number (b)(6) was received for investigation.Visual evaluation observed heavy scratches lines in the inside diameter of the outer tube at the distal end close to the device's window.The cause remains undetermined.However, because the outer tube comes with heavy scratches along the id, the instrument may shave metal when it is too hot and run for a long time.
Event or Problem Description
It was reported that during a hip arthroscopy debris was produced with the device.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe (b)(6) 2023 it was confirmed that all fragments could be removed.